# SDR SWAA2022041488890

- Difficulty date: March 29, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737*
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H 'Z' CHANNEL HAS OVER SIZED HOLE AT BS 807. / [01] REMOVED DAMAGED PART OF L/H ''Z'' CHANNEL AS PER B77-700 SRM51-40-02-0G-0
